MathSciNet Relay Station
MathSciNet bibliographic data
MR1991740 47B48 (46L10)
Mathieu, Martin; Schick, Gerhard J. Spectrally bounded operators from von Neumann algebras. J. Operator Theory 49 (2003), no. 2, 285–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement